Previous |  Up |  Next


Title: On the second order absolute differentiation (English)
Author: Cabras, Antonella
Author: Kolář, Ivan
Language: English
Journal: Proceedings of the 18th Winter School "Geometry and Physics"
Issue: 1998
Pages: 123-133
Category: math
Summary: In this paper the authors compare two different approaches to the second order absolute differentiation of a fibered manifold (one of them was studied by the authors [Arch. Math., Brno 33, 23-35 (1997; Zbl 0910.53014)]. The main goal is the extension of one approach to connections on functional bundles of all smooth maps between the fibers of two fibered manifolds over the same base (we refer to the book ``Natural Operations in Differential Geometry'' [Springer, Berlin (1993; Zbl 0782.53013)] {\it I. Kolar, P. Michor} and {\it J. Slovak}, as an introduction for some previous results used in this article). (English)
MSC: 53C05
MSC: 58A20
MSC: 58A32
idZBL: Zbl 0969.53010
idMR: MR1692263
Date available: 2009-07-13T21:41:13Z
Last updated: 2012-09-18
Stable URL:


Files Size Format View
WSGP_18-1998-1_10.pdf 885.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo